Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Cesàro operator is bounded on $ H\sp p$ for $ 0<p<1$


Author: Jie Miao
Journal: Proc. Amer. Math. Soc. 116 (1992), 1077-1079
MSC: Primary 47B38; Secondary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1992-1104399-8
MathSciNet review: 1104399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note the boundedness of the Cesàro operator on $ {H^p},0 < p < 1$, is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 30D55

Retrieve articles in all journals with MSC: 47B38, 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1104399-8
Keywords: Cesàro operator, Hardy spaces
Article copyright: © Copyright 1992 American Mathematical Society